MathSciNet Relay Station
MathSciNet bibliographic data
MR1190430 (93k:22002) 22A15 (54C40 54D80)
Strauss, Dona ${\bf N}\sp *$ does not contain an algebraic and topological copy of $\beta{\bf N}$. J. London Math. Soc. (2) 46 (1992), no. 3, 463–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement